# SDR PLGA971019B

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Valve
- Part number: HP14161005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4246 - DURING CLIMB-OUT, THE FLAP WARNING LIGHT ON CWP ILLUMINATED INTERMITTENTLY.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP CONTROL VALVE.  SYSTEM CHECKED GOOD.  (M)
